Factorization problems in symplectic grouppoids and Hamiltonian systems connected with non-linear Poisson brackets

Daletskii, A, 1990. Factorization problems in symplectic grouppoids and Hamiltonian systems connected with non-linear Poisson brackets. , pp. 389-393.

Full text not available from this repository.
Item Type: Journal article
Creators: Daletskii, A.
Date: 1990
Volume: 40
Number: 2
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:45
Last Modified: 19 Oct 2015 14:36
URI: http://irep.ntu.ac.uk/id/eprint/17730

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year